| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported leakage of cytostatic preparations.It was stated, "needle leaking at the connection or needle is very difficult to connect.The material we connect with is of no importance.The problem occurs with the syringes, microclave or trousses.The problem is really at the connection point of the needles.".